| Model Number |
72404266 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the pump of an inflatable penile prosthesis (ipp) stopped working, and air was observed during a computed tomography (ct) scan.A surgical procedure was performed, during which a crack in tubing was observed.As a result, the ipp was removed and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 1100540432.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #:(b)(4).